# SDR UPS804699

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND WEB CORRODED AT STA 860, WHERE CENTER WING BOX MEETS WITH W/W PRESSURE PANEL BETWEEN RBL 24, 2ND AND 3RD SEAT TRACK FROM RT SIDE OF FUSELAGE.  MAINTENANCE REPAIRED WEB IAW SRM 53-2-0, FABRICATED AND INSTALLED VERTICAL STIFFENER AND END CLIP PER SRM 53-1-0.
